Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Decompositions formulas for a class of partial differential equations

Authors: Abdullah Altin and Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 84 (1982), 543-548
MSC: Primary 35C99; Secondary 35Q05
MathSciNet review: 643746
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper presents decomposition formulas for solutions of a class of singular partial differential equations. The equations consist of products of iterated differential operators each of which involves a real parameter. The decomposition is given in terms of solutions corresponding to each operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35C99, 35Q05

Retrieve articles in all journals with MSC: 35C99, 35Q05

Additional Information

Keywords: Decomposition formula, recursive relation, iterated Laplacian, general solution
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society